Header menu link for other important links

Mapping properties of Janowski-type harmonic functions involving Mittag-Leffler function

Hijaz Ahmad, , K. H. Mahmoud, E. M. Khalil
Published in AIMS Mathematics,
Volume: 6
Issue: 12
Pages: 13235 - 13246

n this paper, we examine a connotation between certain subclasses of harmonic univalent functions by applying certain convolution operator regarding Mittag-Leffler function. To be more precise, we confer such influences with Janowski-type harmonic univalent functions in the open unit disc D.

About the journal
JournalAIMS -Mathematics
PublisherAIMS Mathematics,
Open AccessYes